# SDR A6WA201301134010

- Difficulty date: January 13, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 22,148 hours, 21,352 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Out Of Balance
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAN VIBRATION SHOWED 2.7 MILS IN FLIGHT AND HAD TURNED YELLOW.  COULD NOT FEEL PRONOUNCED VIBRATION IN THROTTLE.  CREW RAN QRH AND DETERMINED THAT ENGINE SHUTDOWN WAS NOT REQUIRED DUE TO NO OTHER ABNORMAL ENGINE INDICATIONS PRESENT.  CREW DECLARED AN EMERGENCY AND RETURNED TO PHL.  ACCOMPLISHED FAN BALANCE ON RIGHT ENGINE, FAN VIBRATION AT 0.4 AT TAKEOFF POWER.
